# SDR DALA2021061603287

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 74,199 hours, 27,932 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Not Seated
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:609. CORRECTIVE ACTION: RESEATED SLIDE LIGHT IND ASSY, OPS CKD NORMAL. OK PER SVC. REF B757-200, AMM 25-66. NO DEBRIS FOUND IN GRIT BAR SENSOR AREA. (1841911)
